# SDR USAA2013070500028

- Difficulty date: July 3, 2013
- Submitted: July 6, 2013
- Operation: Air carrier
- Aircraft: N286AY
- Make and model: Airbus A330-243
- Aircraft serial: 1415
- System (JASC): 5243 · Hydraulic Compartment Doors
- Part: Service Panel
- Part number: F5332786100600
- Condition: Missing
- Location: Hydraulic Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND FOUND YELLOW HYD SERVICING PANEL MISSING.  THE DISCREPANCY WAS DEFERRED VIA CDL 29-031.  REPLACED THE YELLOW HYD SERVICING PANEL.  SINCE THIS WAS THE SECOND EVENT ON THIS ACFT FOR THIS PANEL, AN ENGINEERING INVESTIGATION WAS CONDUCTED TO DETERMINE THE CAUSE OF THE PANEL LIBERATION.  THE INVESTIGATION COULD NOT DEFINITIVELY CONCLUDE THE REASON FOR THE PANEL DEPARTURE.  THERE WERE NO OTHER EVENTS ON THIS FLEET, NOR HAVE THERE BEEN ANY FURTHER ISSUES ON THIS ACFT.  THE INVESTIGATION WAS CLOSED WITH NO ADDITIONAL ACTIONS NECESSARY.
